# SDR ASAA2018061195007

- Difficulty date: June 9, 2018
- Submitted: June 11, 2018
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Boeing 737890
- Aircraft serial: 35201
- Aircraft time: 29,139 hours, 8,548 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Blade
- Part number: 3400010260
- Part serial: DM020023
- Condition: Damaged
- Location: Nr 2 Eng Fan
- Part time: 29,137 hours, 8,547 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAW T/C 78412002,  NR 2 ENGINE FAN BLADE LUBRICATION,   NUMBERS 17, AND 18 BLADES CU-NI COATING WAS MISSING BEYOND LIMITS.  ACFT GROUNDED.  REMOVED AND REPLACED THE FAN BLADES.
